# SDR COMA0360132

- Difficulty date: March 3, 2003
- Submitted: March 7, 2003
- Operation: Air carrier
- Aircraft: N477CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7670
- Aircraft time: 1,591 hours, 1,452 cycles
- System (JASC): 2760 · Drag Control System
- Part: Computer
- Part number: 4916405
- Part serial: 0223
- Condition: Malfunctioned
- Location: Avionics
- Part time: 15,262 hours, 15,360 cycles
- Stage of operation: TO
- Nature of condition: J, F
- Precautionary procedure: C

## Discrepancy

FLIGHT 5334 SPOILER FAULT STATUS MESSAGE DURING T/O.REPLACED THE SECU.
